# SDR SWAA2021071322442

- Difficulty date: September 24, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50203
- Part serial: 001263
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SLAT 2 AT LT WING (FOR STRUCTURAL REPAIR BEYOND LIMITS IN L179668) / REMOVED AND REPLACED L/E SLAT #2 LT WING IAW B737-700 AMM 27-81-21-400-801. PERFORMED ADJUSTMENT AND TEST OF L/E SLAT #2; LT WING IAW B737-700 AMM 27-81-00-820-803 TEST OK. PART REMOVAL.
